# SDR IPXA09557778

- Difficulty date: October 10, 2009
- Submitted: October 26, 2009
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 17,982 hours, 11,072 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 BS 1100 FLOORBEAM HAS CORROSION FROM LBL65 TO RBL 65.  REPAIR IAW ATS ER 09-5051.
